BibTeX record journals/mp/Laan84

download as .bib file

@article{DBLP:journals/mp/Laan84,
  author    = {Gerard van der Laan},
  title     = {On the existence and approximation of zeroes},
  journal   = {Math. Program.},
  volume    = {28},
  number    = {1},
  pages     = {1--24},
  year      = {1984},
  url       = {https://doi.org/10.1007/BF02612710},
  doi       = {10.1007/BF02612710},
  timestamp = {Sat, 27 May 2017 14:25:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/Laan84},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier